Nihonkai Mathematical Journal

Ozeki's Inequality And Noncommutative Covariance

SAICHI IZUMINO and YUKI SEO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 1 (1997), 55-58.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844932

Mathematical Reviews number (MathSciNet)
MR1454808

Zentralblatt MATH identifier
0997.46503

Citation

IZUMINO, SAICHI; SEO, YUKI. Ozeki's Inequality And Noncommutative Covariance. Nihonkai Math. J. 8 (1997), no. 1, 55--58. https://projecteuclid.org/euclid.nihmj/1273844932


Export citation